Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Spaces of graphs and surfaces: on the work of Søren Galatius

Author: Ulrike Tillmann
Journal: Bull. Amer. Math. Soc. 49 (2012), 73-90
MSC (2010): Primary 20J06
Published electronically: October 19, 2011
MathSciNet review: 2869008
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We put Soren Galatius's result on the homology of the automorphism group of free groups into context. In particular we explain its relation to the Mumford conjecture and the main ideas of the proofs.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 20J06

Retrieve articles in all journals with MSC (2010): 20J06

Additional Information

Ulrike Tillmann
Affiliation: Mathematical Institute, Oxford University, 24-29 St Giles St., Oxford OX1 3LB, United Kingdom

PII: S 0273-0979(2011)01360-X
Received by editor(s): July 18, 2011
Received by editor(s) in revised form: August 7, 2011
Published electronically: October 19, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia